# SDR SWAA2016090655411

- Difficulty date: September 2, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 363 hours, 170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG25642
- Condition: Detached
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTANTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  R & R SLIDE IAW AMM & MT.
